# SDR SWIA2021073059794

- Difficulty date: May 9, 2021
- Submitted: July 30, 2021
- Operation: Air carrier
- Aircraft: N881AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7496
- Aircraft time: 38,563 hours, 35,916 cycles
- System (JASC): 5241 · Galley Doors
- Part: Housing
- Condition: Chafed
- Location: Door Handle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* GALLEY SERVICE DOOR EXTERIOR HANDLE HOUSING HAS CHAFFES.     (C-CHECK RO 7/27/2021)    REPAIRED GALLEY SERVICE DOOR EXTERIOR HANDLE HOUSING PER BOMBARDIER REO 601R-52-41-235 REV -A 2017-06-07 AND MHIRJ REO 601R-52-41-468 REV --  2021-06-11 / BLEND OUT OF DAMAGE ONLY, WEIGHT CHANGE NEGLIGIBLE. COMPLIED WITH TASK CARD 51-900-1003-SKY
